MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number M00658001R0
Medical Device Problem Codes Device Displays Incorrect Message (2591); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on december 16, 2019, that a genesys hta capital was used during a hydrothermal ablation procedure in the uterus performed on (b)(6) 2019.According to the complainant, during procedure, error code 25 - communications with the gui was lost or intermittent was noted on the console.The procedure was cancelled due to this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
GENESYS HTA SYSTEM
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9576247
Report Number3005099803-2020-00034
Device Sequence Number11523809
Product Code MNB
UDI-Device Identifier08714729809357
UDI-Public08714729809357
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00658001R0
Device Catalogue Number58001R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1